MathSciNet Relay Station
MathSciNet bibliographic data
MR2158907 52A05 (41A63)
Révész, Szilárd Gy.; Sarantopoulos, Yannis The generalized Minkowski functional with applications in approximation theory. J. Convex Anal. 11 (2004), no. 2, 303–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement